# SDR DHL2002745004

- Difficulty date: April 13, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Out Of Position
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENG DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED.  REPOSITIONED INSULATING CLAMP AT RAM AIR DUCT ON NR 3 ENGINE LOWER FIRE SENSOR.  OPS NORMAL.  TEST OK.
